Resolution of the Oberwolfach problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 37
  • Download : 0
The Oberwolfach problem, posed by Ringel in 1967. asks for a decomposition of K-2n(+1) into edge-disjoint copies of a given 2-factor. We show that this can be achieved for all large n. We actually prove a significantly more general result, which allows for decompositions into more general types of factors. In particular. this also resolves the Hamilton-Waterloo problem for large n.
Publisher
EUROPEAN MATHEMATICAL SOC-EMS
Issue Date
2021
Language
English
Article Type
Article
Citation

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.8, pp.2511 - 2547

ISSN
1435-9855
DOI
10.4171/JEMS/1060
URI
http://hdl.handle.net/10203/286291
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0